I started taking Zoloft 50 mg two weeks ago and Vyvanse 20 mg at the same time and found that these doses weren't working for me so i went back to my psychiatrist last week and she increased my Zoloft to 75 mg every morning and my Vyvanse to 40 mg every morning but now I'm getting headaches every day and i don't know which medication it's caused by. Would If be safe for me to to decrease my Vyvanse back down to 20 mg and my Zoloft to 50 mg each day because at least at those doses i wasn't getting headaches every day and I cannot get back to see her until next march . Anyone else have this side effect from either of these medications? Any advice would be greatly appreciated.
Hi, Terrie! According to the literature about 20% of users reported headaches with Vyvanse and 22% with Zoloft. Normally, you shouldn't adjust your dosage without your doctor's knowledge but if these headaches are unbearable you may have to. Remember that the side effects of these medications usually resolve on their own over a period of 1-2 weeks whether you're just starting the medication or after a dosage increase.
It also takes 6-8 weeks for Zoloft to become fully effective at a therapeutic dose and you'd be taking a low initial dose. Some people will respond to lower doses but you may find that both drugs aren't as effective as you might want them to be at these doses.
If your doctor isn't available until March he/she must have someone available to monitor cases. Have you tried calling the office for professional advice?
Best regards and I hope you are feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2016 • 7 answers
Updated 6 Feb 2015 • 3 answers
Updated 18 Mar 2015 • 2 answers
Updated 13 Feb 2019 • 2 answers
Updated 19 days ago • 3 answers